@article{(Open Science Index):https://publications.waset.org/pdf/15140,
	  title     = {Strong Law of Large Numbers for *- Mixing Sequence},
	  author    = {Bainian Li and  Kongsheng Zhang},
	  country	= {},
	  institution	= {},
	  abstract     = {Strong law of large numbers and complete convergence for sequences of *-mixing random variables are investigated. In particular, Teicher-s strong law of large numbers for independent random variables are generalized to the case of *-mixing random sequences and extended to independent and identically distributed Marcinkiewicz Law of large numbers for *-mixing.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {8},
	  year      = {2010},
	  pages     = {1098 - 1100},
	  ee        = {https://publications.waset.org/pdf/15140},
	  url   	= {https://publications.waset.org/vol/44},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 44, 2010},
	}